Posted Fri 1 Feb 2019 8.41pm by Natlou1
I am new to this site as just stumbled across it. So please forgive me if this has been asked before. I'm 36 suffered with psoriasis and eczema since I was a young child. So tried most lotions and potions, light therapy, cyclosporin which made me feel terrible. Lastly I am about 7 weeks into my methotrexate treatment and quite disappointed with the results so far. I am taking 20mg weekly. Finding that for several days after I suffer with nausea. I would not mind but I don't feel I have improved much at all. Consultant want a me to try them for another 3 months and if no better she will consider me for the new injections. Does anyone have any similar experiences with methotrexate or tips please?
Posted Fri 1 Feb 2019 9.04pm by Margaret W
I have had scalp phoriasis for a year and after trying all the various lotions and potions was put on Methotrexate 10m per week. I took them on a Wednesday night and really I could wipe out Thursday and Friday because of feeling so nauseous and lethargic. After nine weeks and discussions with my GP I am now off it - my liver readings were rising - another good reason to come off it.
I feel so much better off it but I still have my scalp phoriasis. Seeing another consultant to see if there is anything else I can try.
I realise everyone reacts to drugs in different ways and I do have a friend who felt awful taking Methotrexate tablets but was much better on it in injection form.
I hope things improve for you.
Posted Sun 10 Feb 2019 9.51pm by Natlou1
Thanks for your response Margaret. Again felt terrible with nausea this past couple of weeks. Seems to be getting worse aswell as my skin. Gone right off my cups of tea and anyone that knows me knows I'm a proper tea wife! Giving serious thought to coming off methotrexate🤔🤔😯
Posted Fri 15 Mar 2019 6.52pm by Cazzy27
Hi. I've had PPP for about 8 years now. I've had Methotrexate tablets but like you the nausea was horrid. So after 6 months they put me on Cyclosporin which has been great. After being on it for over 2 years they've taken me off of it as it's not meant to be taken that long, apparently. So now I'm back on methotrexate but injection form. It's just like an epi pen and doesn't hurt at all. Also the nausea was very minimal and soon went. It's still early days so time will tell.